MAUDE Adverse Event Report: ALLOSOURCE XEMPLIFI DBM PLUS; FILLER, BONE VOID, OSTEOINDUCTION (W/O HUMAN GROWTH FACTOR)

ALLOSOURCE XEMPLIFI DBM PLUS; FILLER, BONE VOID, OSTEOINDUCTION (W/O HUMAN GROWTH FACTOR)
Model Number 8103.0210S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On may 22nd, 2025, the regulatory affairs department received notification of a potential adverse event submitted by najia uddin of globus medical on behalf of medstar union memorial hospital in baltimore maryland, regarding a potential post-op infection of coag negative staphylococcus & mssa in a patient who received our xemplifi dbm plus 10cc device, lot number id# 227737-6516, for a surgical procedure performed on (b)(6) 2024.Additional information has been requested from (b)(6), through the medical adverse occurrence questionnaire and an investigation of the processing records, donor records, and environmental data will be initiated.Description: as reported from (b)(6): this email is to notify you of a complaint currently being investigated for xemplifi dbm.See attached for documents detailing the event.Please provide us with the investigation report for this complaint as soon as possible in order for us to write a close-out letter and provide it to the hospital.Surgeon: dr.(b)(6), m.D.Facility & location: (b)(6) hospital.(b)(6).And (b)(6).Products: globus - xemplifi dbm plus 10cc device.Part number 83338010eu.Donor/lot: 227737-6516.Preliminary information: a patient who developed a post-op infection of coag negative staphylococcus & mssa on (b)(6) 2024.
 
Additional Manufacturer Narrative
(b)(4) lots produced from donor (b)(6) were distributed from allosource.No other adverse events or complaint have been reported.

Brand Name
XEMPLIFI DBM PLUS
Common Device Name
FILLER, BONE VOID, OSTEOINDUCTION (W/O HUMAN GROWTH FACTOR)
Manufacturer (Section D)
ALLOSOURCE
6278 s troy circle
centennial CO 80111
Manufacturer (Section G)
ALLOSOURCE
6278 s troy circle
centennial CO 80111
Manufacturer Contact
bilal karaze
6278 s troy circle
centennial, CO 80111
MDR Report Key22206972
Report Number3000215346-2025-00003
Device Sequence Number8148794
Product Code MBP
UDI-Device Identifier00889095205831
UDI-Public(01)00889095205831(17)250428(10)2277376516
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model Number8103.0210S
Device Lot Number227737-6516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown